# SDR MASA200601310

- Difficulty date: May 11, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,770 hours, 26,205 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 6346 PHX - CEILING LIGHT ROW 4A/B SMOKING.  MX DISCONNECTED LIGHT ASSY FROM POWER SUPPLY AND REMOVED AND REPLACED SOCKETS.
